# SDR MASA2021080300176

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 27,366 hours, 24,233 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

R BLEED DUCT WARNING IN FLIGHT, UNABLE TO MAINTAIN PRESSURIZAITON DUE TO BLEED VALVES CLOSING. O2 MASKS WERE DEPLOYED.
